Heavy Rain, Greene
- When
- September 6, 4:30 PM CST to 10:00 PM CST
- Where
- Greene County, Jefferson
- Reported by
- Public
- Coordinates
- 42.020, -94.380
Public reported heavy rainfall of 2.45 inches at 7am. Actual end time radar estimated.
A slow moving cold front entered the state and produced heavy rainfall across a large portion of central Iowa. The front eventually stalled, and transitioned to a northward moving warm front the next day.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DMX wrote it up.
A slow moving cold front entered the state and produced heavy rainfall across a large portion of central Iowa. The front eventually stalled, and transitioned to a northward moving warm front the next day. Rainfall totals were generally in excess of 2 inches, with the largest reports in excess of 5 inches, resulting in some localized flash flooding. In addition to the heavy rainfall, a lone severe hail report came early in the event.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Sep 6, 2:05 PM CST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 305 PM CDT SUN SEP 6 2015 .SHORT TERM /TONIGHT/... ISSUED AT 305 PM CDT SUN SEP 6 2015 STILL SOME UNCERTAINTY ABOUT EVOLUTION OF SYSTEM TONIGHT. VARIOUS MODEL SOLUTIONS BEGINNING TO EITHER POINT TOWARD SLIGHTLY MORE PROGRESSIVE EVOLUTION OF CONVECTION OVERNIGHT...OR SLIGHTLY MORE NORTH PLACEMENT OF MAX. SO FAR CONVECTIVE TRENDS HAVE BEEN RAMPING UP SLOWLY DUE TO H700 TEMPS SITTING ABOVE 11-12C THIS AFTERNOON. BUT AS FRONT ENTERS NW/W IA EARLY THIS EVENING AND AREA BECOMES UNCAPPED AND H700 TEMPS COOL A COUPLE OF DEGREES...A RAPID INCREASE IN STORMS SHOULD OCCUR BETWEEN 4 PM AND 7 PM. DESPITE THE EXPECTED MODEL UNCERTAINTY...WE ARE IN NEAR RECORD TERRITORY FOR AVAILABLE ATMOSPHERIC MOISTURE FOR EARLY SEPTEMBER. THIS IS DUE IN PART TO A PROLONGED FETCH OF GULF MOISTURE WHICH IS FEEDING NORTHEAST INTO THE CENTRAL PLAINS AND GREAT LAKES. SECONDLY...A TROPICAL CONNECTION FROM THE SOUTHWEST US THAT RESULTED IN AN OLD TROPICAL SYSTEM EARLIER IN THE WEEK OFF THE COAST OF BAJA MEXICO BEING INGESTED IN THE MID TO UPPER LEVEL FLOW. PWAT VALUES WILL BE APPROACHING 2 TO 2.25 INCHES BETWEEN 00-06Z TONIGHT PLACING OUR VALUES IN THE 99TH/100TH PERCENTILE AND OVER 3 SDEV ABOVE NORMAL FOR THIS TIME OF YEAR. WARM CLOUD DEPTHS ARE NEAR 14.5KFT WHICH IS EXTREMELY DEEP. THERE REMAIN NUMEROUS FACTORS SUPPORTING EFFICIENT/HIGH RAINFALL RATES THIS EVENING...AND LOOKING AHEAD...AGAIN MONDAY NIGHT. BACK TO THE MODELS...CONSECUTIVE RUNS OF THE HRRR ARE SHOWING A MORE PROGRESSIVE EVOLUTION TO TONIGHTS CONVECTION WITH FORWARD PROPAGATING CORFIDI VECTORS ABOUT 20 KTS. BUT EVEN THIS IS DECEIVING IF RAINFALL RATES ARE 2-3 INCHES PER HOUR AT TIMES...AND STILL SUGGESTS A QUICK COUPLE OF INCHES OF RAIN IN THE MORE VIGOROUS CELLS. WITH ANY LOCALIZED TRAINING...STILL A POTENTIAL FOR ISOLATED 3 TO 4 INCHES AMOUNTS OVERNIGHT. THE NAM IS LEANING TOWARD THE MORE PROGRESSIVE HRRR OVERNIGHT WITH THE GFS RAMPING UP CONVECTION BETWEEN 00-06Z ON THE NOSE OF THE INCREASING LOW LEVEL JET ALONG THE INVERTED TROUGH WITHIN THE ZONE OF MAXIMUM SFC CONVERGENCE. THE QPF MAX IS CENTERED OVER HIGHWAY 30...ROUGHLY BETWEEN US 20/I80 FROM GREENE TO MARSHALL COUNTIES. WITH THAT ADDED UNCERTAINTY TONIGHT AND THE POSSIBLE NORTHERLY SHIFT BY 20 MILES OF THE QPF MAX...WILL BE ADDING ONE ROW OF COUNTIES TO TONIGHTS FFA ALONG US 20. REALIGNING THE WATCH NOW IS RISKY...DUE TO THE POSSIBILITY OF THE MODELS ARE NOT PROPERLY ACCOUNTING FOR A STRONGER OUTFLOW BOUNDARY LATER IN THE EVENING...WHICH WOULD THEN BE FEEDING OFF AN INCREASING LOW LEVEL JET OVERNIGHT. THERE MAY ACTUALLY BE TWO FAVORED AREAS OF HEAVY RAINFALL...EARLIER BETWEEN US20/30 AND LATER ALONG AND SOUTH OF I80. NONE THE LESS...THE RISK FOR FLASH FLOODING AND SUBSEQUENT ISSUES REMAINS. TIMING OF THE EVENT SUGGESTS THAT STORMS SHOULD BE IN FULL SWING BETWEEN 02-09Z WITH ACTIVITY REMAINING STRONG BUT SLOWLY DIMINISHING BETWEEN 09-13Z MONDAY OVER THE SOUTH/SOUTHEAST. LOWS TONIGHT WILL FALL TO THE LOWER 70S SOUTH TO NEAR 60 OVER THE FAR NORTHWEST AS THE COOLER AIR BEGINS TO FILTER INTO THE REGION TONIGHT. TONIGHTS RAINFALL WILL PRIME THE REGION FOR A MORE SIGNIFICANT RISK OF FLOODING MONDAY NIGHT AND THIS IS COVERED IN THE EXTENDED DISCUSSION. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 305 PM CDT SUN SEP 6 2015 A POTENTIALLY SIGNIFICANT HEAVY RAIN AND FLOODING EVENT MAY BE SHAPING UP EARLY THIS WEEK. THE COLD FRONT SAGGING DOWN INTO IOWA TONIGHT...AS DISCUSSED IN THE SHORT TERM SECTION ABOVE...WILL LIKELY STALL ACROSS SOUTHERN IOWA BY MONDAY MORNING THEN RETREAT BACK NORTHWARD A BIT TOWARD CENTRAL IOWA DURING THE DAY. DESTABILIZATION WILL BE LIMITED BY DEBRIS CLOUDS AND A LACK OF LOW LEVEL WARM AIR ADVECTION OVER MOST OF THE FORECAST AREA...PLUS THERE WILL BE NO LARGE SCALE FORCING MECHANISM FOR CONVECTION FOR MOST OF THE DAY. NEVERTHELESS THE AIRMASS WILL BE JUICED ENOUGH WITH THE BOUNDARY WOBBLING AROUND THAT LOW POPS ARE MAINTAINED ON MONDAY. BEGINNING LATE MONDAY AFTERNOON AND ESPECIALLY ON MONDAY NIGHT THE ATMOSPHERE APPEARS TO BE SETTING UP FOR A SIGNIFICANT...POSSIBLY EXTREME HEAVY RAINFALL EVENT. ALONG AND SOUTH OF THE NEARLY STATIONARY FRONTAL ZONE PWAT VALUES WILL BE NEAR RECORDS WITH SUBSTANTIAL MOISTURE TRANSPORT CONTINUING FROM THE GULF ESPECIALLY AS THE NOCTURNAL LOW LEVEL JET KICKS IN AFTER DARK. CONCURRENTLY...A SECOND FAIRLY ROBUST MID LEVEL SHORTWAVE WILL ROUND THE BASE OF BROAD CYCLONIC FLOW ALOFT AND PROVIDE A TRIGGER FOR WIDESPREAD THUNDERSTORM DEVELOPMENT. WITH WARM CLOUD DEPTHS IN EXCESS OF 15 KFT IN FORECAST SOUNDINGS AND THE COMBINATION OF OTHER FACTORS...WE WILL BE PRIMED FOR VERY EFFICIENT RAINFALL RATES AND POTENTIALLY TRAINING OR SLOW MOVING STORMS NEAR THE FRONTAL ZONE. THIS COULD LEAD TO WIDESPREAD RAINFALL AMOUNTS IN THE 2 TO 3 INCH RANGE WITHIN A BROAD SWATH ACROSS THE AREA...AND LOCALIZED AMOUNTS OF 6 INCHES OR MORE ARE DEFINITELY CONCEIVABLE. IN TERMS OF THE FLOODING EFFECTS OF SUCH RAINFALL...MUCH WILL DEPEND ON WHERE IT FALLS AND WHETHER IT OCCURS IN THE SAME AREA AS THE HEAVIEST RAINFALL TONIGHT...WHICH IS IN TURN DEPENDENT ON THE DIFFICULT TO PREDICT MOTIONS AND LOCATION OF THE FRONTAL BOUNDARY BY MONDAY EVENING. IT IS LIKELY...IN ANY EVENT...THAT A SECOND FLASH FLOOD WATCH WILL BE NEEDED AFTER TONIGHTS RAINFALL PANS OUT...AND THAT IT MAY NEED TO HAVE EVEN STRONGER WORDING FOR THE POTENTIAL EFFECTS MONDAY NIGHT INTO TUESDAY MORNING. SCATTERED THUNDERSTORMS MAY CONTINUE TO FESTER ACROSS OUR SOUTHERN COUNTIES ON TUESDAY AS THE FRONTAL ZONE LINGERS NEAR THE IOWA/MISSOURI BORDER...BUT THEN ANOTHER SHORTWAVE TROUGH WILL MOVE OVERHEAD AROUND TUESDAY EVENING AND FINALLY CLEAR OUT THE WET AIRMASS TO OUR SOUTH. THIS WILL BRING AN END OF ANY HEAVY RAIN THREAT FOR THE REMAINDER OF THE SEVEN DAY FORECAST...ALONG WITH NOTABLY COOLER AND DRIER WEATHER ACROSS IOWA. THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND STORMS AROUND THURSDAY AS A REINFORCING COLD FRONT SURGES ACROSS THE STATE...USHERING IN THE FIRST TRULY AUTUMNAL WEATHER OF THE SEASON AT THE END OF THIS WEEK WITH FRIDAY HIGHS IN THE 60S AND FRIDAY NIGHT LOWS IN THE 40S STATEWIDE. && .AVIATION...06/18Z ISSUED AT 1256 PM CDT SUN SEP 6 2015 WITH THE COLD FRONT APPROACHING IOWA THIS EVENING...CONDITIONS WILL CONTINUE TO DETERIORATE WITH INCREASING AREAL COVERAGE OF THUNDERSTORMS FROM 00 TO 06Z ALONG WITH MODERATE TO HEAVY RAINFALL SOUTH OF US 20 TO THE IOWA MISSOURI BORDER. THOUGH SOME SEVERE THREAT EXISTS...THE BIGGER THREAT WILL BE SEVERE WIND GUSTS WHICH MAY ACCOMPANY THE STORMS THAT ROLL THROUGH THE REGION BETWEEN 21Z AND 02Z. WITH THE PASSAGE OF THE STORMS AFT 04Z NORTHWEST TO 11Z SOUTHEAST...CIGS WILL DROP TO IFR/MVFR CATEGORIES WITH POTENTIAL FOR LIFR CIGS AND VSBY. EXPECTING A RECOVERY TO ONLY MVFR CONDITIONS BETWEEN 14-18Z MON PRIOR TO NEXT UPSTREAM APPROACHING WAVE. FOR PLANNING PURPOSES...HEAVY RAINFALL/STORM COVERAGE/POOR CONDITIONS EXPECTED TO RETURN AGAIN AFT 08/00Z TUES FOR MOST SITES SOUTH OF US20./REV && .HYDROLOGY... ISSUED AT 305 PM CDT SUN SEP 6 2015 AS REFERENCED IN THE PREVIOUS DISCUSSIONS...TWO HEAVY RAINFALL EVENTS ARE POSSIBLE TONIGHT THROUGH TUESDAY MORNING WITH THE FOCUS FROM NORTH CENTRAL TO SOUTHERN IOWA. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED WITH AMOUNTS EXCEEDING 5 INCHES POSSIBLE DURING THIS PERIOD. MONDAY NIGHTS EVENT IS STILL EXPECTED TO BE OF GREATER MAGNITUDE...SO SOME REEVALUATION OF THE WATCH OUTLINE WILL OCCUR BETWEEN THIS EVENING AND TOMORROW MORNING AFTER TONIGHTS RAINFALL REPORTS ARE GATHERED. IN BOTH EVENTS...EFFICIENT RAIN PRODUCING STORMS WILL PRODUCE HEAVY RAINFALL OVER A SHORT PERIOD OF TIME. SIGNIFICANT RUNOFF AND/OR PONDING OF WATER IS LIKELY IN SOME AREAS LEADING TO A FLASH FLOOD THREAT. THE EVENT MAY EVOLVE INTO A RIVER FLOODING THREAT THROUGH MID TO LATE WEEK AS THE RUNOFF REACHES THE LARGER STREAMS. THE MAGNITUDE OF RIVER FLOODING ON ANY GIVEN MAINSTEM RIVER WILL DEPEND ON BOTH RAINFALL AMOUNTS AND BASIN COVERAGE IN THE NEXT 48 TO 60 HOURS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BLACK HAWK-BOONE-CASS- CLARKE-DALLAS-DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE-HAMILTON- HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-POLK- POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && SHORT TERM...REV LONG TERM...LEE AVIATION...REV HYDROLOGY...REV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 331 PM CDT SUN SEP 6 2015 IAZ004>007-015>017-023>028-033>035-044-045-071100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-CRAWFORD-CARROLL- 331 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT. A FEW SEVERE STORMS ARE POSSIBLE WITH DAMAGING WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE DURING THE DAY ON MONDAY...THEN MORE LIKELY MONDAY NIGHT INTO TUESDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...BUT OTHERWISE THE THREAT OF SEVERE WEATHER IS LOW. A FEW THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM WEDNESDAY NIGHT INTO THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. IAZ036>039-046>050-057>062-070>075-081>086-092>097-071100- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY-MARSHALL- TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR- MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE- WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 331 PM CDT SUN SEP 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT. A FEW SEVERE STORMS ARE POSSIBLE WITH DAMAGING WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA FROM TONIGHT INTO MONDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA FROM TONIGHT INTO MONDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THUNDERSTORMS ARE POSSIBLE DURING THE DAY ON MONDAY...THEN MORE LIKELY MONDAY NIGHT INTO TUESDAY. A FEW STORMS MAY BE SEVERE WITH STRONG WINDS AND HAIL THE PRIMARY THREATS. HOWEVER...THE MORE SIGNIFICANT HAZARD FROM THESE STORMS WILL BE HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY ON MONDAY NIGHT. A FEW THUNDERSTORMS WILL AGAIN BE POSSIBLE AROUND THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. LEE
The Des Moines radar (KDMX), 63 km away, was scanning. The volume nearest the first event began at 22:31 UTC.
35 heavy rain, 14 flash flood, 3 hail, 3 flood, 2 thunderstorm wind. Local standard time, as filed.
Public reported heavy rainfall of 2.45 inches at 7am. Actual end time radar estimated.
Trained spotter reported heavy rainfall of 2.70 inches storm total thus far.
AWOS recorded storm total heavy rainfall of 2.67 inches at the Carroll airport. End time based on observations.
Trained spotter reported one inch hail.
Trained spotter reported one inch hail.
Trained spotter reported hail about the size as a 50 cent piece.
Trained spotter reported tree damage to an old maple tree, which was partially rotted. Winds estimated at over 50 mph. Torrential rainfall also present at time of rainfall.
Coop observer reported storm total heavy rainfall of 2.95 inches, with approximately 2.01 inches in a 30 minute span. End time estimated via radar.
CoCoRaHS report of heavy rainfall storm total of 2.33 inches. End time estimated by radar.
Public reported heavy rainfall of 3.90 inches. End time radar estimated.
Winds estimated greater than 60 mph with 6 to 8 inch branches down. Some of the branches were older.
Heavy rainfall of 2 inches in about 45 minutes. Street flooding in Carroll was reported with water up to the doors of cars.
Public reported heavy rainfall of 3.04 inches since 7:30pm via an electronic gauge.
Mesonet site recorded heavy storm total rainfall of 5.70 inches. End time based on observations.
Trained spotter reported heavy rainfall of 1.50 inches over the last 30 minutes via an electronic gauge.
Public reported roadside ditches full and local roads in Glidden with 6 to 10 inches of standing water.
Public reported water running over Highway 30 in multiple locations about a half mile west of Glidden.
Official NWS observation from Coon Rapids LARC of 3.2 inches of heavy rainfall from approximately 8pm to 9pm.
Official NWS Observation from the Coon Rapids LARC of 4.7 inches of heavy rainfall over the last 2 hours.
Coop observer reported heavy rainfall storm total of 2.03 inches. End time based on radar.
CoCoRaHS report of heavy rainfall storm total of 2.45 inches. End time estimated by radar.
Public reported heavy rainfall storm total of 4.50 inches. End time radar estimated.
CoCoRaHS report of storm total heavy rainfall of 6.25 inches. End time estimated from radar.
CoCoRaHS report of storm total heavy rainfall of 2.54 inches. End time based on radar.
AWOS recorded heavy rainfall storm total of 3.36 inches at the Perry airport.
Coop observer reported heavy rainfall storm total of 3.74 inches. End time based on radar.
Trained spotter reported heavy rainfall storm total of 4.23 inches. End time estimated by radar.
Mesonet recorded heavy rainfall of 3.02 inches. End time based on radar.
Coop observer reported heavy rainfall storm total of 2.07 inches. End time based on radar.
Public reported heavy rainfall storm total of 2.51 inches. End time estimated from radar.
Emergency Manager reported Highway 25 underpass flooded in the town of Bayard.
Emergency Manager reported water over Highway 141 near Coon Rapids, and that it is not a place that normally flash floods.
Emergency Manager reported water flowing over Highway 141 east of Bayard between Maple and Locust Avenues.
Emergency Manager reported Highway 141 closed southeast of Coon Rapids, and may need to be closed near Bagley shortly. County Road P18 closed north of Bagley. Authorities are limiting access to Bayard. Extensive flooding across northern Guthrie county.
Emergency Manager reported water E57 and E63 in southern portions of the county.
Emergency Manager reported water over 210th street near Highway 30.
Emergency Manager reported water over 330th street near J avenue just north of Bagley.
Emergency Manager reported water over P18 north of Bagley, along the Greene and Guthrie county line.
Coop observer reported storm total heavy rainfall of 3.00 inches.
AWOS recorded heavy rainfall of 2.38 inches storm total measured at the Knoxville airport.
Coop observer reported heavy rainfall of 2.95 inches storm total.
Coop observer reported heavy rainfall of 2.29 inches storm total.
Coop observer reported heavy rainfall storm total of 3.36 inches.
Trained spotter reported heavy rainfall of 2.25 inches.
Emergency Manager reported Highway 141 closed near Bagley. Highway 141 now nearly impassable from Highway 4 to Coon Rapids.
Iowa DOT reported Highway 25 closed due to flooding near Bayard with detour routing traffic around town.
Gravel road was nearly washed out with the gravel washing onto Hwy 169 north of Mt. Ayr.
Trained spotter reported storm total heavy rainfall of 3.50 inches so far.
Mesonet recorded heavy rainfall of 2.38 inches storm total.
Mesonet recorded heavy rainfall of 3.79 inches storm total.
Coop observer reported heavy rainfall of 4.50 inches storm total.
Trained spotter reported heavy rainfall storm total of 3.15 inches. End time radar estimated.
Coop observer reported heavy rainfall storm total of 2.64 inches so far.
Mesonet recorded heavy rainfall of 2.64 inches storm total so far.
Emergency Manager reported widespread flooding across northern Guthrie County. All paved roads north of Highway 141 west of Highway 4 to Coon Rapids are closed. Water still rising in northern Bagley, backing up from Mosquito Creek. Springbrook State Park has been evacuated.
The North Raccoon River at Perry crested a second time this month at 15.68 feet on 07 September 2015 at 4:30 PM CDT.
Dallas County Sheriff reported that 160th and H Ave was down to 1 lane because of water over the road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2015Every state in 2015This day in weather historyWarnings in Iowa, September 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598650, 598625, 598647, 598609, 601881, 601885, 598674, 598642, 598670, 598672, 601886, 598602, 598631, 598641, 598628, 598603, 598604, 598630, 598632, 598660, 598669, 598673, 598666, 598667, 598646, 598662, 598671, 598653, 598658, 598668, 598605, 598606, 598607, 598608, 601882, 598634, 598635, 598636, 598652, 598657, and more.